# SDR AUS20030698

- Difficulty date: July 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: RV4NBYSD502A
- Condition: Burned Out
- Location: Cockpit
- Part time: 4,878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT COMPARTMENT LIGHTING RHEOSTAT BURNED OUT.
